# SDR 97ZZZM1070

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150UE
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7405 - MIA-TPA - WITH GEAR DOWN, SELECTED AND 3 GREEN GEAR INDICATOR LIGHTS, GEAR HANDLE, IN TRANSIT LIGHT REMAINED ILLUMINATED.  CLEANED ALL POSITION SWITCHES AND CANNON PLUGS.  WITH AIRCRAFT ON JACKS, PERFORMED SEVERAL GEAR EXTENSIONS.  NO DEFECTS NOTED.
